# SDR SWIA201743716

- Difficulty date: August 17, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 37,303 hours, 22,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 326
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER FUSELAGE SKIN BETWEEN BS 326.70  AND 2 INCHES OUTBD OF STRINGER 25R.  CORROSION FOUND TO BE OUT OF LIMITS. CUT AWAY DAMAGE AND APPLIED REPAIR DOUBLER IAW REO.
